# SDR CVGA20170427002

- Difficulty date: April 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- Aircraft time: 5,197 hours, 3,467 cycles
- Engine: Pwc PW306C
- Engine time: 4,987 hours, 3,330 cycles
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 31A219001
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 4,987 hours, 3,330 cycles
- Stage of operation: UK
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE BORESCOPE, THIRD-STAGE LB TURBINE VANE FOUND TO BE CRACKED.
